# SDR AALA20120622016

- Difficulty date: June 22, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N662AA
- Make and model: Boeing 757223
- Aircraft serial: 25296
- Aircraft time: 63,871 hours, 21,964 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: AAP3775501
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - CREW REPORTED TRAILING EDGE FLAP DISAGREE EICAS MESSAGE CAME WHEN FLAPS SELECTED TO 20 DEGREES.  EMERGENCY DECLARED FLIGHT LANDED ORD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER SIX AND SEVEN TRANSMISSIONS THAT HAD TRIPPED.  SYSTEM GROUND CHECK NORMAL OPERATION.
